# SDR 2001UALA00169

- Difficulty date: February 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N611UA
- Make and model: Boeing 767222
- Aircraft serial: 21872
- Aircraft time: 69,990 hours, 17,308 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Stop
- Part number: 8323721
- Condition: Broken
- Location: F/O Seat Track
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS SEAT CAME OFF SEAT TRACK.  *S/D*  OUTBOARD TRACK ASSY STOP ON FIRST OFFICER''S SEAT WAS FOUND BROKEN.  REPLACED SEAT TRACK STOP.
